Pustular-type drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms due to carbamazepine with systemic muscle involvement
Article first published online: 6 DEC 2012
© 2012 Japanese Dermatological Association
The Journal of Dermatology
Volume 40, Issue 2, pages 118–122, February 2013
How to Cite
Matsuda, H., Saito, K., Takayanagi, Y., Okazaki, T., Kashima, K., Ishikawa, K., Kai, Y., Takeo, N., Hatano, Y., Okamoto, O. and Fujiwara, S. (2013), Pustular-type drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms due to carbamazepine with systemic muscle involvement. The Journal of Dermatology, 40: 118–122. doi: 10.1111/1346-8138.12028
- Issue published online: 14 FEB 2013
- Article first published online: 6 DEC 2012
- Manuscript Accepted: 6 SEP 2012
- Manuscript Received: 21 MAY 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.